Skip to content
My WebMD Sign In, Sign Up
Testicular Pain
avatar
Seabit posted:
Hi, I have been experiencing pain in my scrotum for about almost 2 weeks, my testicles or something below feels vary sore my legs also hurt a little; feels sore. I feel like I caused this myself because this all started when I kept moving my penis like i would move it up and down while it was not erected this was due to me having OCD but have found the control to stop doing this in fear of making it worse, everything works fine but its uncomfortable and I have fear that I got Varicocele now and I'm getting paranoid if my testicles are shrinking I'm not sure if they are but its scaring me.
(Details)
- I go to bed and wake up feel fine for a little than the pain comes back.
-sore
-I get a headache, not sure if this is due to my stress over this and some chest pain.
-some pain in my legs the longer I stand.
-Don't know if this is related but i had a small fever at work came and went away after awhile only happened once at work.

Do you think I pulled something or strained a muscle?

Reply
 
avatar
counterso responded:
You would certainly know if you had a varicocele, and that's not something that occurs overnight. It's a gradual thing. When you have pain in your scrotum that last for more than a day, it is considered an EMERGENCY situation and you should immediately go to the doctor. An urgent care clinic or urologist's office would be fine. It should not be the emergency room, as they don't know much of anything about genitalia unless it's been traumatized. Since you haven't been kicked or stabbed, a specialist would be more appropriate than an ER. Do not delay, get an appointment immediately. Some conditions must be treated right away so they do not cause permanent damage.
 
avatar
Seabit replied to counterso's response:
I went to a doctor but since I don't have heath insurance I don't have access to specialist, the doctor at the urgent care clinic was vary kind and did an exam and ran a urine sample , they found a small amount of blood and prescribed some Cipro 500mg I think she said it was some antibiotics but I cant really be sure and I was told to come back in in 5 days if I didnt feel better and they would do an ultrasound.
 
avatar
Seabit replied to counterso's response:
Hi after taking the medication for a week I still feel a dull pain in my testicles I'm really concerned and reading all these stories online has me worried, I'm gonna try to get an ultrasound done.

What could be going on? I'm so worried I might lose my testicles so scared I cant focus in school because of this. Could you please provide advise or an idea of what might be going on,
my testicles feel hard to I'm not sure if this is normal. Thank you for taking the time to answer the post on here its appreciated.
 
avatar
counterso replied to Seabit's response:
The strong antibiotic (Cipro) could be the CAUSE of the continued discomfort. You will NOT lose your testicles. It's not even a remote possibility. Stop reading stuff. Pay attention to your doctor only.

Only you know what your testicles normally feel like from day to day.

A small amount of blood can be from anything from riding a bicycle to exercising too hard to a minor infection or something else rather unimportant. It happens often and is most likely on a microscopic level and nothing to worry about.

Sorry that you feel pressured by the imagined need to have insurance. A urologist is not expensive, probably a $200 visit. And all doctors will give you an estimate of charges before you come in for an appointment, and most have payment plans if you need them.

If you're in school, you should be involving your parents. They're responsible for your care.


Spotlight: Member Stories

I had prostate removed 5 yrs. I have had incontinence every since. I had colligen placed near my bladder two times.No luck. I had mesh sling surgicall...More

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.